Couldn't find what you looking for?

TRY OUR SEARCH!

Since I began taking the so-called "wonderpill" Yaz 7 months ago, I have become progressively depressed to the point that I almost can't function. I've gained 10 lbs despite being a health fanatic and avid runner. I have NEVER EVER suffered from PMS, much less PMDD, but I think Yaz has actually caused PMDD. 2 weeks out of every month, I am a depressed basketcase on the verge of cracking. I've decided to stop taking it asap. Unfortunately, I think I'm one of those people who is extremely sensitive to the hormones in BC pills, but Yaz is the worst I've ever experienced. I'm giving up and getting a diaphram.

P.S. while I was typing this, a commercial for Yaz came on TV espousing how great and wonderful it is and how it treats PMDD. Ha. Causes it, maybe. I'm an RN and know that hormones affect people differently, but I just can't understand why yaz has been so horrible.

Loading...

Hey!

So I was on Yaz for 12 months, just stopped.

The problem with Yaz for me was that the side effects are really sneaky - they build up really really slowly so by the time you notice them they are pretty bad.

Off hormones, I am a very stable and normal person, and as I have osteoporosis (despite only being 26) I am used to being put on weirdo hormones. Since most of them make me an emotional basketcase immediately (meaning I have to go off them again very fast) and at first Yaz didn't, I thought "w00hoo, this is great".

In 12 months, I gained 18 pounds (despite dancing 3x a week and hardly eating), got terrible acne (my skin is fine), mouth ulcers, regular thrush, severe joint pain the week before my period to the point that I could barely move, and severe depression 2 weeks out of my cycle. These are symptoms that slowly built up over time. I have been off Yaz for a week now and am generally worked up, agitated and paranoid. I am waiting for this to wear off as my body re-equilibrates.

You are not alone. Yaz does this to you. I really can't believe this drug-from-h*ll is FDA approved. Get off it. NOW.
Reply

Loading...

Im sorry to hear other people have gone through this nightmare too. I also developed PMDD since starting YAZ 7-8 months ago. I knew I had become "moody" but it took me a while to figure out what was going on. I have never had emotional changes near my period or felt emotionally unstable. Yaz made me feel like I was going crazy. At least four or five days of every month I was anxious, could'nt sleep, had crying spells ect. I
became a basketcase. I found out more info on Yaz, and it confirmed my suspicion. I'm off of it now. Thank God!! If you do not have PMDD, stay away from Yaz!!
Reply

Loading...

My daughter was born on Feb. 21, 2008. I started Yaz after my 6 week check up. I do not have PMDD. I truly agree that that stuff should NOT be given to those who do not suffer from PMDD. TV made it sound like a wonder pill and the ads online advertise it for helping with lighter periods and prevention of acne. I was on it for 2 months. Prior to those 2 months, I was completely fine. During the two months on Yaz, I had terrible mood swings, nightmares, chronic diarrhea, muscle aches, completely no sex drive, hair loss and chest tightness (which is a sign of anxiety...I have no reason to have this anxious feeling). My baby is sleeping through the night, and now I'm more tired than when she was waking me up every few hours. I went to my GYN and told her I thougt it was the YAZ causing these problems...she wasn't convinced that the diarrhea was caused by the YAZ. I have been off of it for nearly 3 weeks now, and went back to my old pill. The mood swings have gone, but all the other problems remain. The anxious feeling has gotten worse. I'm wondering if that stuff is still in my system or if maybe I have post-partum thyroid disease (or perhaps the Yaz hormones have caused a hormone imibalance.) I went to my primary care doctor a few days ago...and she was more concerned about the diarrhea and is checking me for gall bladder problems or an intestinal infection. I requested that she test my thyroid too.
Reply

Loading...

I started yaz about two months ago. I never had PMDD till I started Yaz. My boyfriend noticed the rapid change.
After a few weeks of the pill I started to get very depressed. I'm quitting tomorrow.
Reply

Loading...

YAZ should only be taken by those who have PMDD, or else it will cause it.
It shouldn't be taken by those who only have PMS either.
Reply

Loading...

Hi all....I've been doing some research on Yaz because I started to notice some terrible things....
First off, my sex drive is completely GONE. I almost forget what it feels like to wanna be so close and intimate with someone...its been really hard for my boyfriend as well.
I've been on it for about 4 months or so...but it just creeped up on me. I started to notice extreme calf pain for both of my legs...felt like I ran a bloody marathon, when really I have not. I am extremely agitated and irritable, almost everyday and its been hell. I am just wondering if I should just stop it immediately? I have about a week left of pink pills. Is it safe to just stop mid month? I'm not quite sure I can bear being on it for much longer... Any ideas?

Thanks,
Reply

Loading...

Many women w PMDD and many without are progesterone intolerant. Especially of synthetics. The issue here may not be PMDD alone but that you can't tolerate the artificial progesterone in the pill. Most of these women find PMDD success in non hormonal birth control options like the iud
Reply

Loading...